# SDR DALA2016083006263

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER TIE CLIP ON THE FWD SIDE OF STA 1002, BULKHEAD AT LONGERON 14R IS CRACKED.  REPLACED SHEAR TIE CLIP ON THE FWD SIDE OF STA 1022 BULKHEAD 14R IAW SRM 51-41-05, 51-41-02, PAL-4.
